# SDR DALA1224146818

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT- CORROSION  LOCATION: STA 720-740 AT NUT PLATE NEAR R-2 AFT DOOR DRAIN POS: MID REMOVED SUPPORT PER BAC DWG 143N5400 (320257) DRILLED NEW GUTTER SUPPORT REF BAC DWG 143N5400 (953289) OK TO INSTALL.  INSTALLED NEW SUPPORT REF BAC DWG 143N5400.
